# SDR QXEA200400154

- Difficulty date: February 15, 2004
- Submitted: February 26, 2004
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4061
- Aircraft time: 4,963 hours, 5,662 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: C1486561
- Part serial: 1046
- Condition: Failed
- Location: Zone 100
- Part time: 213 hours, 228 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF THE CREW RECEIVED A FLAP POWER CAUTION LIGHT WHEN THE FLAPS WERE SELECTED UP.  THE CREW RESET THE C/B AS PER THE ABNORMAL CHECK LIST AND THE CAUTION LIGHT EXTINGUISHED.  MAINTENANCE INSPECTED THE AIRCRAFT FLAP SYSTEMS AND REPLACE THE FLAP POWER CONTROL UNIT.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
